skin-hair-icon
Side effects of T.B medicines
DEAR SIR, MAM, IAM 22 years old as i was suffering from T.B from dec,2015 i have taken proper treatment for that .from those medicnes name clofamazine i used to take two capsule aftr breakfast the medicine was so strong that my face n hands color has become very dark i was having a fair complexion ... but now i have stopped clofamazine from past 3months ..please suggest me how could i get rid of this darkness on my face what should i apply ? is it good going for chemical peeling ..?
87 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Use a broad spectrum sunscreen both indoors as well as before going out. Sunscreen should be both uva and uvb protective. Always use your umbrella whether it is raining or not. Use a cap or a scarf or your dupatta to cover your head. Protect your eyes with a glares. Avoid scrubbing your face. Do not steam or sauna. If you swim, use a sunscreen prior to it and after. Avoid face cosmetics for the time being. Drink two litres of water every day. Munch on papaya, pumpkin, black grapes. These contain important antioxidants and phytonutrients which will soften your skin. Do not stress over anything.
Next Steps
There are simple treatment sessions available Visit personally for guidance and sessions.
Health Tips
You can refer my blog post on "10 Tips for Brighter & Younger Looking Skin!" by Dr. Jolly Shah Kapadia - https://www.practo.com/healthfeed/10-tips-for-brighter-younger-looking-skin-16374/post
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.